# SDR SWIA202265337

- Difficulty date: January 18, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 1199925
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR OUTER HANDLE HOUSING GOUGED.      (C-CHECK RO 4/9/2022)    REMOVED OUTER HANDLE HOUSING AND INSTALLED A NEW SERVICE A HANDLE HOUSING IAW CRJ 700 AMM 52-31-03-400-801-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. REFERENCE CONTINUATION CARD FOR WORK PERFORMED. COMPLETED SKY TASKCARD 51-900-1002-SKY CL600 2C10., COMPLETED FORM 337. WEIGHT AND BALANCE NOT AFFECTED.
